# SDR GTIA040553

- Difficulty date: May 31, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 936 - AFT GALLEY FLOOR PATH EXIT MARKER MISSING.  REINSTALLED AFT GALLEY FLOOR PATH EXIT MARKER.  NO OTHER DEFECTS NOTED.  (M)
